As if I didn’t have enough issues already, I went to my primary care doctor yesterday because my cholesterol is high. Now I have to add a new medication to my current large list of meds. I was told that one of my meds is most likely causing my cholesterol to rise, but no one told me which medication is causing this problem. I think it might be the Clozapine, but that’s just a guess.

It’s getting difficult managing both my mental health and my physical health at the same time. I have also developed some myoclonic jerks, most likely from the Lithium that I take. They’re manageable right now, as long as it doesn’t get worse.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s